Valium Addiction Warning Signs

Valium Addiction Warning Signs

Valium addiction has been quite prevalent in the recent times. The problem is not limited to any particular age group as even children may become addicts. This is especially having in mind that the drug is prescribed in hospital in the treatment of anxiety, anxiety disorder as well as insomnia. It falls in the category of drugs known to depress the central nervous system.

One thing that you would acknowledge about valium addiction is that, it occurs as a result of rebound effect. The individual would build up their chemical dependency to the drug. In most cases, the chemical dependency comes about when the users do not follow the guidelines as prescribed by the medical practitioners. They however may not be blamed per se for not following the prescriptions of the doctors having in mind that the craving is brought about by buildup of dependency.

In this case, when an individual has used the drug for a long time, they will find that the initial dosages do not bring about the same effects that they initially used to cause in their bodies. This means that the individual would have to use much more than it was recommended by the doctor or increase the frequency of taking the drug in order to have similar effects.

Valium Addiction Warning Signs

Unfortunately, this is the beginning of the addiction. The body will continue building up its tolerance to the drug and therefore the individual may have to increase the dosage up to a time when they cannot function properly without taking the drug.

There are various signs pertaining to valium addiction. As stated earlier, valium is a prescription drug and therefore sticking to the recommended dosage would be imperative. The most affected aspect of the individual is their health. In this case, you will have the individuals losing weight since they will have reduced appetite.

In addition, their memory becomes impaired not to mention suffering from low blood pressure as well as slowed breathing. Slurred speech would also be a sign of Valium addiction as well as dizziness and depression. The individual would also have their ability to coordinate impaired. In most cases, the individuals would suffer from clumsiness and sleepiness.

Your alarm bells should be ringing if your child or loved ones generally lack energy and do not seem to be motivated. The individuals will also not be concerned about their appearance as pertaining to clothing, looks or grooming. Other issues relate to changes in the individual’s behavior, in which case, they become more irritable, aggressive or obsessive with need for privacy.

Adverse effects pertaining to Valium addiction include constipation, skin rash, exfoliative dermatitis, changes in their libido, hypotension, urinary retention, euphoria, hyperactivity, dysarthria and dizziness. Reactions that are more adverse include leucopenia, hypersensitivity, paradoxical reactions and jaundice.

It is important to note that, abruptly stopping the usage of the drug may have adverse effects on the health of the individual. In fact, some of the withdrawal symptoms border on the fatal. Signing up at a rehabilitation center 800-303-2482 would be the best option in this case as you would be under the care of qualified professionals who will monitor the progress and determine the best way to handle the symptoms.

Leave a Reply